Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 39, NWS Norman, OK

April 14, 20114 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 14, 2011, 9:55 PM CDT for 4 counties in Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 9:55 PM CDT (02:55 UTC)
Expired
Apr 14, 2011, 10:48 PM CDT
In force
53 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Atoka County, OK, Bryan County, OK, Coal County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 172 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:10 PM CDTHAIL 1Achille, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4948 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WUUS54 KOUN 150255
SVROUN
OKC005-013-029-095-150415-
/O.NEW.KOUN.SV.W.0039.110415T0255Z-110415T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN COAL COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1115 PM CDT

* AT 954 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF WARDVILLE
  TO 5 MILES WEST OF CANEY TO EASTERN LAKE TEXOMA...MOVING EAST AT 35
  MPH. ANOTHER SEVERE STORM NEAR ACHILLE WILL MOVE TOWARD BOKCHITO 
AND WADE. 

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ATOKA... BOKCHITO... 
CANEY...COALGATE...DAISY...DURANT...EASTERN LAKE TEXOMA... 
LANE...LEHIGH...STRINGTOWN...TUSHKA...WADE AND WARDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3450 9578 3417 9578 3416 9596 3394 9593
      3386 9575 3385 9576 3389 9594 3376 9619
      3376 9628 3369 9632 3383 9658 3389 9660
      3384 9676 3423 9636 3475 9614 3469 9589
      3460 9587 3460 9568 3459 9567 3450 9567
TIME...MOT...LOC 0254Z 264DEG 31KT 3467 9606 3424 9626
          3391 9658

$$
1 follow-up statement
090 
WWUS54 KOUN 150348
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT THU APR 14 2011

OKC005-013-029-095-150359-
/O.CAN.KOUN.SV.W.0039.000000T0000Z-110415T0415Z/
COAL OK-BRYAN OK-MARSHALL OK-ATOKA OK-
1048 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR ATOKA...
SOUTHEASTERN MARSHALL...BRYAN AND EASTERN COAL COUNTIES...

THE STORMS HAVE MOVED OUT OF THE AREA.

LAT...LON 3450 9578 3417 9578 3416 9596 3394 9593
      3386 9575 3385 9576 3389 9594 3376 9619
      3376 9628 3369 9632 3383 9658 3389 9660
      3384 9676 3423 9636 3475 9614 3469 9589
      3460 9587 3460 9568 3459 9567 3450 9567
TIME...MOT...LOC 0349Z 264DEG 31KT 3472 9549 3429 9569
          3396 9601

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:52 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 14, 9:52 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT THU APR 14 2011

.AVIATION...
MVFR CEILINGS WILL SPREAD INTO THE NORTHERN HALF OF OKLAHOMA EARLY
FRIDAY BEHIND A COLD FRONT. THE CEILING IS EXPECTED TO LIFT OR
DISSIPATE BY MID-DAY FRIDAY. VERY STRONG NORTHWEST WIND WILL COVER
THE WESTERN HALF OF OKLAHOMA ALL DAY FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 630 PM CDT THU APR 14 2011/

AVIATION...
A DRYLINE WILL DRIFT WEST OVER THE NEXT HOUR OR SO AROUND KOUN AND
KOKC...TEMPORARILY CAUSING WINDS TO BACK AROUND TO SW. EXPECT
RATHER VARIABLE SPEEDS AND DIRECTIONS AT THESE SITES UNTIL THE
COLD FRONT PASSES AROUND 0200Z. DUST FROM WEST TX WILL BE BLOWN
EAST ACROSS KLAW AND KSPS PRIOR TO THE ARRIVAL OF THE COLD
FRONT...ABOUT 0400Z. LOW CLOUDS AND SHRA ARE EXPECTED ACROSS ALL
BUT OUR SW SITES OVERNIGHT/EARLY FRIDAY. THE CLOUD HEIGHTS MAY
REACH IFR LEVELS IN N OK...AND MVFR LEVELS ARE LIKELY AT ALL SITES
OTHER THAN KSPS AND KHBR. STRONG NW WINDS WILL BE COMMON ON
FRIDAY...AND WILL DIMINISH SLOWLY INTO THE EVENING...ESPECIALLY IN
THE WEST.

PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/

DISCUSSION...
IN THE NEAR TERM...CONCERNS LIE WITH SEVERE THUNDERSTORM
DEVELOPMENT EAST OF THE DRYLINE...AND WITH ELEVATED WILDFIRE
POTENTIAL WEST OF THE DRYLINE. REGIONAL RADARS SHOW THAT THE FIRST
ECHOES HAVE ALREADY APPEARED EAST OF THE DRYLINE. WITH TIME...MID
LEVEL COOLING ASSOCIATED WITH THE CLOSED AND DEEPENING LOW...ALONG
WITH CONTINUED SURFACE HEATING...SHOULD ENCOURAGE FURTHER
DEVELOPMENT. THE PRESENT THERMODYNAMIC PROFILE IS CONDUCIVE TO
VERY LARGE HAIL...WITH A TORNADO THREAT DEVELOPING TOWARD EVENING
IN EASTERN PORTIONS OF THE CWA AS LOW LEVEL WIND FIELDS BECOME
MORE FAVORABLE.

A COLD FRONT WILL PUSH THROUGH THE CWA TONIGHT...EVENTUALLY ENDING
THE SEVERE WEATHER THREAT. HOWEVER...VERY STRONG POST FRONTAL
NORTHWEST WINDS ARE EXPECTED TO DEVELOP...WITH A HIGH WIND WATCH
AND WIND ADVISORY FOR FRIDAY LEFT UNCHANGED FROM THE PREVIOUS
FORECAST. IN ADDITION...HUMIDITY SHOULD BE LOW ENOUGH AND
TEMPERATURE HIGH ENOUGH IN SOUTHWESTERN PORTIONS OF THE CWA THAT A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY. NORTHERN PORTIONS
OF THE CWA MAY REMAIN CLOUDY MOST OF THE DAY...WITH SOME VERY
LIGHT RAIN POSSIBLE.

WINDS WILL BECOME LIGHTER ON SATURDAY AS THE INTENSE CLOSED LOW
MOVES OFF TO THE NORTHEAST. THROUGH MONDAY...AFTERNOON HIGH TEMPERATURES
WILL WARM INTO THE 70S AND EVENTUALLY THE 80S. STRONG SOUTH WINDS
MAY DEVELOP AGAIN BY AROUND TUESDAY...WITH THE NEXT NOTABLE CHANCE
OF PRECIPITATION OCCURRING ROUGHLY AT MID-WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  47  63  37  73 /  10  20  10   0
HOBART OK         45  67  34  71 /   0  10   0   0
WICHITA FALLS TX  53  74  39  76 /  10   0   0   0
GAGE OK           37  59  27  74 /  20  10   0   0
PONCA CITY OK     44  58  37  68 /  30  50  10   0
DURANT OK         56  68  41  69 /  80  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 4 AM TO 8 PM CDT FRIDAY FOR OKZ008-013-019-
     020-025-026-028>030-039>041-044>046-050.

     HIGH WIND WARNING FROM 4 AM TO 8 PM CDT FRIDAY FOR OKZ004>007-
     009>012-014>018-021>024-027-033>038.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR OKZ014-016-021>023-033>038-044.

TX...WIND ADVISORY FROM 4 AM TO 8 PM CDT FRIDAY FOR TXZ086>090.

     HIGH WIND WARNING FROM 4 AM TO 8 PM CDT FRIDAY FOR TXZ083>085.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR TXZ083>090.

&&

22/09/09
Hazardous weather outlook, Apr 14, 6:35 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT THU APR 14 2011

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
635 PM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER EAST CENTRAL
AND SOUTHEAST OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM MARIETTA TO
ARDMORE...TO SHAWNEE AND CUSHING.

TIMING...
SEVERE STORMS WERE ONGOING...AND ARE EXPECTED TO CONTINUE THROUGH AT
LEAST 10 PM. SOME STORMS MAY NOT EXIT SOUTHEAST OKLAHOMA UNTIL
MIDNIGHT.

IMPACTS...
DESTRUCTIVE HAIL LARGER THAN BASEBALLS.

TORNADOES.

DAMAGING STRAIGHT-LINE WINDS TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN TO CONTINUE SEVERE WEATHER OPERATIONS THROUGH
AT LEAST 10 PM THIS EVENING.

DISCUSSION...
BY EARLY EVENING...THE ARRIVAL AND STRENGTHENING OF A LOW PRESSURE
SYSTEM...HAD GENERATED SCATTERED SUPERCELL THUNDERSTORMS IN EASTERN
AND SOUTHERN OKLAHOMA. THE INITIAL STORMS FORMED NEAR A DRYLINE. THE
SEVERE WEATHER RISK WILL CONTINUE THROUGH AT LEAST 10 PM...AS A
PACIFIC COLD FRONT OVERTAKES THE DRYLINE...AND PUSHES DRY...STABLE
AIR EASTWARD INTO THE RISK AREA.

UNTIL THE FRONT ARRIVES...SUPERCELL STORMS ARE LIKELY TO CONTINUE
AFFECTING THE RISK AREA. STRONG INSTABILITY ALONG WITH STRONG WIND
SHEAR...WILL RESULT IN LARGE AND DAMAGING HAIL...AND A RISK OF
TORNADOES. HAIL UP TO SOFTBALL SIZE AND TORNADOES HAD ALREADY BEEN
REPORTED TODAY.

STORMS WILL MOVE QUICKLY EAST AT 25 TO 35 MPH. PEOPLE SHOULD STAY
TUNED TO NOAA WEATHER RADIO OR ANY SOURCE OF CURRENT WEATHER
INFORMATION. HAVE A PLAN...AND MOVE QUICKLY TO SHELTER IF SEVERE
WEATHER WARNINGS ARE ISSUED FOR YOUR LOCATION.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
BEHIND THE DRYLINE AND PACIFIC FRONT...GUSTY WINDS AND VERY DRY AIR
WILL MAINTAIN EXTREME FIRE WEATHER CONDITIONS OVER CENTRAL AND
SOUTHWEST OKLAHOMA...AND WESTERN NORTH TEXAS...THROUGH LATE EVENING.
A SECOND...STRONGER COLD FRONT...WAS ALSO ENTERING NORTHWEST
OKLAHOMA...AND WILL CAUSE A WIND SHIFT OVERNIGHT...AFFECTING THE
DIRECTION OF ANY ONGOING FIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THERE IS A CHANCE FOR THUNDERSTORMS FROM NEXT MONDAY THROUGH
WEDNESDAY.

OTHER HAZARDOUS WEATHER...
WITH INTENSE LOW PRESSURE NEARLY STATIONARY IN KANSAS...VERY STRONG
WINDS ARE EXPECTED THROUGHOUT THE DAY ON FRIDAY...OVER MUCH OF THE
REGION WEST OF TULSA TO SHAWNEE TO MARIETTA. GUSTS 40 TO 50 MPH WILL
BE COMMON...AND POTENTIALLY DAMAGING GUSTS NEAR 60 MPH ARE POSSIBLE
FIRE WEATHER CONCERNS WILL REMAIN HIGH.

UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY OCCUR
THROUGHOUT THE EVENING.

CJS/BT/BURKE

In the hours before

Special weather statement, Apr 14, 7:53 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT THU APR 14 2011

OKZ026-150115-
LINCOLN OK-
753 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.

AT 754 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
WARWICK...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3556 9694 3569 9710 3595 9677 3588 9664
      3581 9661

WR
Local storm report, Apr 14, 8:05 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             MILL CREEK              34.40N 96.82W
04/14/2011  E1.75 INCH       JOHNSTON           OK   AMATEUR RADIO

&&

NWS
Local storm report, Apr 14, 8:16 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             2 W FITTSTOWN           34.62N 96.67W
04/14/2011  E1.00 INCH       PONTOTOC           OK   PUBLIC

            DELAYED REPORT FROM THE PUBLIC.

&&

BAIN
Special weather statement, Apr 14, 8:37 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT THU APR 14 2011

OKZ041-046-150200-
MURRAY OK-CARTER OK-
837 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER AND MURRAY COUNTIES.

AT 837 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES WEST OF LAKE OF THE ARBUCKLES TO 4 MILES SOUTH OF LONE GROVE...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3408 9738 3454 9711 3452 9686 3407 9701

WR
Special weather statement, Apr 14, 8:39 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT THU APR 14 2011

OKZ031-032-042-043-047-048-150200-
SEMINOLE OK-COAL OK-HUGHES OK-JOHNSTON OK-PONTOTOC OK-ATOKA OK-
839 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...COAL...HUGHES...
JOHNSTON...PONTOTOC AND SEMINOLE COUNTIES.

AT 839 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHWEST OF SASAKWA TO 9 MILES WEST OF FITTSTOWN...MOVING EAST
AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3512 9609 3444 9610 3444 9668 3512 9668

WR
Special weather statement, Apr 14, 8:59 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT THU APR 14 2011

OKZ031-032-041>043-046-047-050-051-150230-
LOVE OK-SEMINOLE OK-COAL OK-HUGHES OK-MURRAY OK-JOHNSTON OK-
MARSHALL OK-PONTOTOC OK-CARTER OK-
859 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...COAL...HUGHES...
JOHNSTON...LOVE...MARSHALL...MURRAY...PONTOTOC AND SEMINOLE COUNTIES.

AT 900 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHEAST OF HOLDENVILLE TO MARIETTA...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3463 9624 3386 9680 3385 9686 3394 9690
      3395 9693 3392 9700 3385 9700 3382 9707
      3383 9720 3386 9717 3390 9720 3386 9727
      3469 9668 3513 9644 3509 9607

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:13 PM CDTTornado WarningOUNHughes32 min
Apr 14, 7:28 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc47 min
Apr 14, 7:53 PM CDTSpecial Weather StatementOUNLincoln22 min
Apr 14, 7:54 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc36 min
Apr 14, 7:58 PM CDTTornado WarningOUNAtoka, Coal32 min
Apr 14, 7:59 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne22 min
Apr 14, 8:17 PM CDTTornado WarningOUNAtoka, Coal58 min
Apr 14, 8:17 PM CDTTornado WarningOUNAtoka, Johnston28 min
Apr 14, 8:34 PM CDTTornado WarningOUNAtoka, Coal, Johnston41 min
Apr 14, 8:37 PM CDTSpecial Weather StatementOUNMurray23 min
Apr 14, 8:39 PM CDTSpecial Weather StatementOUNCoal, Hughes21 min
Apr 14, 8:46 PM CDTTornado WarningOUNAtoka, Coal39 min
Apr 14, 8:53 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Murray, Pontotoc3 hr
Apr 14, 8:59 PM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall31 min
Apr 14, 9:07 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more53 min
Apr 14, 9:46 PM CDTHigh Wind WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 21 more24 hr
Apr 15, 4:12 AM CDTRed Flag WarningOUNBeckham, Caddo, Comanche, Cotton, Custer, Greer and 8 more17 hr
Apr 15, 5:35 PM CDTFreeze WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 24 more11 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.